# SDR 06FDEA0867

- Difficulty date: February 28, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND:  RT WING, OUTBOARD FLAP, INBD ATTACH BRACKET, CORROSION ON LOWER ATTACK SURFACE, INSIDE THE BORES AND IN THE LATERAL BORE OF THE FITTING.  REMOVED FAIRING ATTACHING STRUCTURE IAW SRM 51-35-01 VOL II.  SENT OUT HINGE BRACKET TO AN AUTHORIZED VENDOR FOR IRAN/OVERHAUL IAW CMM 57-44-09.  AFTER RECEIVING SERVICEABLE HINGE BRACKET, REINSTALLED FAIRING ATTACHING STRUCTURE IAW SRM 51-35-01 VOL II.  RIGHT INBOARD FWD HINGE BRACKET P/N: ARC0502-502.
